BibTeX record journals/ffa/DingLZ24

download as .bib file

@article{DBLP:journals/ffa/DingLZ24,
  author       = {Yun Ding and
                  Yang Li and
                  Shixin Zhu},
  title        = {Four new families of {NMDS} codes with dimension 4 and their applications},
  journal      = {Finite Fields Their Appl.},
  volume       = {99},
  pages        = {102495},
  year         = {2024},
  url          = {https://doi.org/10.1016/j.ffa.2024.102495},
  doi          = {10.1016/J.FFA.2024.102495},
  timestamp    = {Mon, 10 Feb 2025 22:50:45 +0100},
  biburl       = {https://dblp.org/rec/journals/ffa/DingLZ24.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}